Open Access
Translator Disclaimer
Winter 2000 On Resolving the Littlewood-Ross Paradox
John Byl
Missouri J. Math. Sci. 12(1): 42-47 (Winter 2000). DOI: 10.35834/2000/1201042

Abstract

In this paper the Littlewood-Ross paradox is discussed. Some questions are raised regarding the most common resolution of this paradox and an alternative resolution is proposed.

Citation

Download Citation

John Byl. "On Resolving the Littlewood-Ross Paradox." Missouri J. Math. Sci. 12 (1) 42 - 47, Winter 2000. https://doi.org/10.35834/2000/1201042

Information

Published: Winter 2000
First available in Project Euclid: 5 October 2019

zbMATH: 1030.05001
MathSciNet: MR1741832
Digital Object Identifier: 10.35834/2000/1201042

Rights: Copyright © 2000 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.12 • No. 1 • Winter 2000
Back to Top